MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE
Model Number 254844
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during an anterior cruciate ligament reconstruction surgery on (b)(6) 2022, it was observed that the guidewire 12 inch sterile device became bent when malleting in the dilator.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.However, a photo was provided.Upon visual inspection of the photo, it was observed that the distal part was bent.This complaint can be confirmed.A manufacturing record evaluation was performed for the finished device lot number: 7l66534, and no nonconformances were identified.The photo's do not provide enough evidence to determine a specific root cause.The possible root cause for the bent condition could be attributed when the guide wire stuck during the insertion of the screw over the wire, this would cause that the force applied to deform the guide.Moreover, procedural variables, such handling of the device or product interaction during procedure.As per ifu, follow the instructions to pull back the guide wire and avoid any damage, inspect for damage prior to use and store in a cool dry area (25°c, 77°f).Based on the acl reconstruction surgical technique document, place a guidewire between the tunnel wall and graft at the desired location of the screw.Insert the notcher over the guidewire and notch the tibial tunnel to a depth that matches the screw length.This will create a path for the screw to follow and prevent the graft from twisting as the screw is inserted.At this point in time, no corrective action is required, and no further action is warranted.However, in depuy synthes mitek, additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
GUIDEWIRE 12 INCH STERILE 1EA
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kara ditty-bovard
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14187173
Report Number1221934-2022-01182
Device Sequence Number5795762
Product Code LXH
UDI-Device Identifier10886705027675
UDI-Public10886705027675
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number254844
Device Catalogue Number254844
Device Lot Number7L66534
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown